Hi there, my experience was years ago. Since then, my husband had a vasectomy and I am now in peri-menopause, so the birth control issue is over for us. lol. But, yes, maybe symptoms improve with the second dose.
my friend gained a great amount of weight on this. I just think that everyones body is different. it could be the best thing for you and you may not even get any of those side effects
HI!!! Depo was recommended to me after endo was removed in my early 20's (now 34). I was told it would put my body in a state of "thinking it was pregnant", no ovulating, and actually no period once i got like my 3rd shot or so....some peps experience bleeding for the first month or even longer before it seems to disappear. My doc wanted me to take it to "preserve my organs for childbareing" In retrospect, im sooo happy i listened to him since im having such issues now.
Side effects as i remember, were a very painful rearend if i tightened the muscle during injection....found a nurse who one time slapped my butt really hard before injecting, so i would tense then release and thats when she would jab me...LOL..i had no muscle pain after that injection , so for future times, i would ask the nurses to "spank" me...LOL, they got a big kick out of it....
really, tho, i don't recall any side effects, maybe some moodyness , but i don't recall anything big....the bonus was having no period....i also used this for my birth control and stayed on it for about 3-4 years....while i did suffer infertility after being on it, they assure me it was not related to the depo. (we did pinpoint my fertiltiy issues)
good luck to you...in the tiem i took the depo, i did not not need to have any surgery to remove any or have any cysts.
Hi, I was on depo for 3 months but it didn't agree with me. I had weight gain and moodiness and lower back pain, like I was trying to have a period. Hopefully you won't experience any of this. I'm one of those people who doesn't do well on BC pills either, so I could be an exception to the rule.
Let us know how you do.
I think it is very common to have period type symptoms the first injection, and as i said before even possible blood flow for the entire 3 months. However, if you can get past that, the periods should stop all together....i did have a friend however, that after her second shot, still didn't stop bleeding, so she stopped using it to.
Anyone remember how long it took to start having side effects?
Hi wubbie, I had side effects within a couple days...the cramping and moodiness. The weight gain (about 5 pounds) came on gradually over the 3 months.
I agree, symptoms did come almost right away, but for ME, were very mild....let's hope they are for you! Guess u must decide which of the two are more evil....lupron or depo???? good luck!